Alert archive / Alabama / Flash Flood Warnings in 2014
Flash Flood Warning 46, NWS Huntsville, AL
NWS Huntsville, AL issued this flash flood warning at Oct 13, 2014, 2:17 AM CDT for Colbert County, Franklin County, Lauderdale County, Alabama. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 13, 2014, 2:17 AM CDT (07:17 UTC)
- Expired
- Oct 13, 2014, 5:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Colbert County, AL, Franklin County, AL, Lauderdale County, AL
The radar
The Columbus AFB radar (KGWX), 92 km from the middle of the area, began a volume at 07:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 7.3 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 455 J/kg
- Mixed-layer CIN
- -127 J/kg
- Mixed-layer LCL
- 667 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 161 m²/s²
- 0-3 km storm-relative helicity
- 220 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
491
WGUS54 KHUN 130717
FFWHUN
ALC033-059-077-131015-
/O.NEW.KHUN.FF.W.0046.141013T0717Z-141013T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
217 AM CDT MON OCT 13 2014
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
COLBERT COUNTY IN NORTHWESTERN ALABAMA...
FRANKLIN COUNTY IN NORTHWESTERN ALABAMA...
SOUTH CENTRAL LAUDERDALE COUNTY IN NORTHWESTERN ALABAMA...
* UNTIL 515 AM CDT
* AT 217 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LARGE AREA OF HEAVY RAIN AND EMBEDDED THUNDERSTORMS ACROSS THE
WARNING AREA. RAINFALL RATES OF 2 TO 3 INCHES PER HOUR WILL
PERSIST ACROSS THE REGION RESULTING IN FLASH FLOODING. EMERGENCY
MANAGEMENT OFFICIALS IN COLBERT COUNTY HAVE ALREADY REPORTED
SIGNIFICANT FLASH FLOODING AND ROAD CLOSURES IN CHEROKEE.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
FLORENCE...MUSCLE SHOALS...RUSSELLVILLE...SHEFFIELD...TUSCUMBIA...
RED BAY...PHIL CAMPBELL...KILLEN...CHEROKEE AND LITTLEVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3487 8810 3486 8748 3431 8761 3432 8817
$$
70/DDWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this flash flood warning went out at Oct 13, 12:09 AM CDT, 2 hours 8 minutes earlier.
Area forecast discussion, Oct 13, 12:09 AM CDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE HUNTSVILLE AL 1209 AM CDT MON OCT 13 2014 .UPDATE... FOR 06Z TAFS && .DISCUSSION.../ISSUED 833 PM CDT SUN OCT 12 2014/ CLUSTERS OF CONVECTION, SOME OF WHICH HAVE BEEN SUPERCELLULAR, CONTINUE TO REDEVELOP ALONG AND N OF A SFC WARM FRONT SITUATED NEAR AND JUST NORTH OF THE I-20 CORRIDOR IN MS AND AL. A WEDGE FRONT WAS PUSHING SWWD (NOTED ON FFC RADAR) INTO NWRN GA. THIS MAY EVEN GET CLOSE TO DEKALB COUNTY. AS ONE CLUSTER CROSSES NERN AL AT THIS HOUR, NEW DEVELOPMENT WAS ORIENTED IN A SSW- NNE DIRECTION IN WRN AL FROM WNW OF TUSCALOOSA THRU HAYLEYVILLE AND MOULTON IN LAWRENCE COUNTY. THESE WILL LIKELY TRACK NE INTO NC/NERN AL OVER THE NEXT FEW HOURS. OTHER CLUSTERS OF STORMS ARE GATHERING IN THE ARKLAMISS REGION WITH AN EXPECTED MOVEMENT TO THE NE AND WILL AFFECT NW AL AND SRN TN LATE TONIGHT. THIS ACTIVITY WILL BE FEEDING OFF AN INCREASING LLJ ACROSS THE LOWER MS VALLEY. OUR LLJ SPEEDS WILL INCREASE TO 25-30KT, CERTAINLY ENOUGH TO KEEP PERSISTENT MOISTURE TRANSPORT. EFFECTIVE BULK SHEAR VALUES OF 30-40KT SHOULD SUSTAIN ACTIVITY OVERNIGHT AS WELL DESPITE LOSS OF HEATING, BUT THE OVERALL SEVERE WEATHER THREAT REMAINS QUITE LOW. WE HAVE HAD WEAK-MODERATE MESOCYCLONES THAT WERE PROBABLY AIDED BY AFTERNOON HEATING. OUR BIGGER CONCERN OVERNIGHT WILL BE LOCALLY EXCESSIVE RAINFALL DUE TO TRAINING. THE PRIMARY AREA OF CONCERN IS ACROSS OUR SRN/SERN COUNTIES WHICH RECEIVED HEAVY RAINS ON SATURDAY NIGHT AND AGAIN TODAY. WILL BE RAISING THE POP IN THESE AREA INTO THE CATEGORICAL RANGE. AK .AVIATION... FOR 06Z TAFS... NMRS SHRA AND TSRA WILL AFFECT THE KMSL AND KHSV VCNTY THRU AT LEAST 08Z. THIS TREND MAY NEED FURTHER AMDS THIS MORNING. TEMPO FLIGHT RESTRICTIONS (IFR AT KMSL AND MVFR AT KHSV) DUE TO LOWERED VSBY WITHIN TS. LOW CLOUDS MAY TEND TO DEVELOP BY 14Z IF NOT SOONER IN MOIST SELY FLOW. THE CIGS SHOULD SCATTER AND LIFT INTO THE VFR CATEGORY BY LATE MONDAY MORNING. ADDITIONAL SHRA AND TSRA MAY DEVELOP MONDAY AFTERNOON AND EVENING, BUT PROB IS TOO LOW TO INCLUDE IN THE PREVAILING FORECAST. SHRA AND TSRA WILL INCREASE IN COVERAGE IN ADVANCE OF A STRONG COLD FRONT LATE MONDAY EVENING AND MONDAY NIGHT, AND FUTURE FORECASTS WILL LIKELY REFLECT THIS TREND. AK && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Oct 12, 8:48 PM CDT, 5 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HUNTSVILLE AL 848 PM CDT SUN OCT 12 2014 ALZ001>010-016-TNZ076-096-097-131000- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 848 PM CDT SUN OCT 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...TONIGHT... SHOWERS AND THUNDERSTORMS WILL CONTINUE THIS AFTERNOON AND TONIGHT AS A WARM FRONT LIFTS NORTH ACROSS THE AREA. LOCALLY EXCESSIVE RAINFALL AND HAIL ARE THE MAIN THREATS FROM THESE STORMS. FLASH FLOODING COULD OCCUR IN A COUPLE OF LOCATIONS WHERE PERSISTENT DOWNPOURS OCCUR. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SCATTERED THUNDERSTORMS WILL DEVELOP ONCE AGAIN ON MONDAY...ESPECIALLY DURING THE AFTERNOON HOURS. THESE STORMS WILL BE CAPABLE OF LARGE HAIL. THE THREAT OF SEVERE THUNDERSTORMS WILL INCREASE MONDAY NIGHT INTO EARLY TUESDAY AS A STRONG COLD FRONT APPROACHES THE REGION FROM THE WEST. ONE OR MORE LINES OF THUNDERSTORMS WILL ARRIVE IN NORTHWEST ALABAMA AFTER MIDNIGHT AND PROGRESS SLOWLY EAST THROUGH THE REST OF NORTH ALABAMA AND SOUTHERN TENNESSEE BEFORE EXITING EARLY TUESDAY AFTERNOON. DAMAGING WINDS...BRIEF TORNADOES AND POSSIBLY LARGE HAIL WILL BE POSSIBLE WITH THESE LINES OF THUNDERSTORMS. IN ADDITION...HEAVY RAINFALL AMOUNTS OF OVER 2 INCHES IN A SHORT PERIOD WILL PRODUCE EXCESSIVE RUNOFF AND POSSIBLE FLASH FLOODING. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS LIKELY FROM MIDNIGHT TUESDAY MORNING THROUGH EARLY TUESDAY AFTERNOON.
In the hours before
Local storm report, Oct 12, 9:58 PM CDT, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HUNTSVILLE AL
958 PM CDT SUN OCT 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM TSTM WND DMG 2 S TRINITY 34.58N 87.09W
10/12/2014 MORGAN AL EMERGENCY MNGR
THUNDERSTORM WINDS KNOCKED TREES DOWN ON SOUTH MOUNTAIN
ROAD.
1245 PM TSTM WND DMG 2 S TRINITY 34.58N 87.09W
10/12/2014 MORGAN AL EMERGENCY MNGR
THUNDERSTORM WINDS KNOCKED TREES DOWN ON GHOST HILL ROAD.
1245 PM TSTM WND DMG 2 S TRINITY 34.58N 87.09W
10/12/2014 MORGAN AL EMERGENCY MNGR
THUNDERSTORM WINDS KNOCKED TREES DOWN ON SOUTH SENECA
ROAD.
1245 PM TSTM WND DMG 1 S TRINITY 34.59N 87.09W
10/12/2014 MORGAN AL EMERGENCY MNGR
THUNDERSTORM WINDS KNOCKED POWER LINES DOWN ONTO A HOME.
0100 PM LIGHTNING 4 S DECATUR 34.55N 86.99W
10/12/2014 MORGAN AL UTILITY COMPANY
LIGHTNING CAUSED A CIRCUIT BREAKER TO LOCK OUT AT A POWER
SUBSTATION IN SOUTHERN DECATUR. THE OUTAGE LASTED ABOUT
90 MINUTES IN THE AREA OF SANDLIN ROAD SW, COURTNEY DRIVE
SW AND CEDAR LAKE ROAD.
0124 PM FLASH FLOOD 2 N HUNTSVILLE 34.75N 86.59W
10/12/2014 MADISON AL BROADCAST MEDIA
FLASH FLOODING CLOSED WASHINGTON STREET BETWEEN OAKWOOD
AVENUE AND MAX LUTHER DRIVE NW.
0318 PM HAIL 5 WNW ALBERTVILLE 34.29N 86.28W
10/12/2014 E0.50 INCH MARSHALL AL EMERGENCY MNGR
DIME SIZED HAIL WAS REPORTED AT HIGHWAY 205 NEAR ONEONTA
ROAD.
0407 PM HAIL 3 NNW ALBERTVILLE 34.30N 86.23W
10/12/2014 E1.00 INCH MARSHALL AL TRAINED SPOTTER
QUARTER SIZED HAIL AND A LARGE TREE DOWN NEAR THE
INTERSECTION OF ROSE ROAD AND GOODWIN ROAD IN
ALBERTVILLE.
0849 PM HAIL SSW IDER 34.70N 85.67W
10/12/2014 E1.00 INCH DEKALB AL EMERGENCY MNGR
QUARTER SIZED HAIL WAS REPORTED NEAR THE INTERSECTION OF
HIGHWAY 75 AND CR 117.
0905 PM FLASH FLOOD 4 N CULLMAN 34.23N 86.85W
10/12/2014 CULLMAN AL EMERGENCY MNGR
FLASH FLOODING HAS REQUIRED CR 1339 TO BE BARRICADED NEAR
LAKE GEORGE JUST NORTH OF CULLMAN.
&&
KULASpecial weather statement, Oct 12, 10:02 PM CDT, 4 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1002 PM CDT SUN OCT 12 2014
ALZ001-130330-
LAUDERDALE AL-
1002 PM CDT SUN OCT 12 2014
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LAUDERDALE COUNTY UNTIL
1030 PM CDT...
AT 1001 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
ST. FLORIAN...OR NEAR FLORENCE...MOVING NORTHEAST AT 35 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
FLORENCE...KILLEN...LEXINGTON...ST. FLORIAN...UNDERWOOD-PETERSVILLE
AND GREEN HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THIS STORM HAS PASSED.
LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3500 8728 3483 8751 3483 8753 3482 8759
3481 8759 3479 8764 3482 8770 3500 8760
TIME...MOT...LOC 0301Z 214DEG 29KT 3485 8760
JMSSpecial weather statement, Oct 12, 11:02 PM CDT, 3 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1102 PM CDT SUN OCT 12 2014
ALZ001-002-130430-
LAUDERDALE AL-COLBERT AL-
1102 PM CDT SUN OCT 12 2014
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LAUDERDALE AND EAST
CENTRAL COLBERT COUNTIES UNTIL 1130 PM CDT...
AT 1101 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
ST. FLORIAN...OR NEAR FLORENCE...MOVING NORTHEAST AT 35 MPH.
PENNY SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FLORENCE...MUSCLE SHOALS...SHEFFIELD...KILLEN...LEXINGTON...ST.
FLORIAN...UNDERWOOD-PETERSVILLE...NORTHWEST ALABAMA REGIONAL AIRPORT
AND GREEN HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THIS STORM HAS PASSED.
LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3478 8774 3500 8761 3500 8736 3482 8751
3474 8756 3474 8762 3475 8769
TIME...MOT...LOC 0401Z 216DEG 32KT 3484 8762
JMSSpecial weather statement, Oct 13, 12:34 AM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 1234 AM CDT MON OCT 13 2014 ALZ001>003-130615- LAUDERDALE AL-COLBERT AL-FRANKLIN AL- 1234 AM CDT MON OCT 13 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAUDERDALE...WESTERN COLBERT AND NORTHWESTERN FRANKLIN COUNTIES UNTIL 115 AM CDT... AT 1234 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES EAST OF TISHOMINGO STATE PARK...MOVING NORTH AT 35 MPH. WIND GUSTS OF 40 TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CHEROKEE...BLOODY SPRINGS...MALONE...SRYGLEY CHURCH...PRIDE LANDING...RED ROCK...MT HESTER...POGO...MAUD AND BARTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER UNTIL THIS STORM HAS PASSED. && LAT...LON 3490 8809 3481 8777 3450 8795 3456 8815 TIME...MOT...LOC 0534Z 199DEG 32KT 3461 8802 70/DD
Special weather statement, Oct 13, 1:20 AM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
120 AM CDT MON OCT 13 2014
ALZ001>003-130700-
LAUDERDALE AL-COLBERT AL-FRANKLIN AL-
120 AM CDT MON OCT 13 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAUDERDALE...COLBERT
AND FRANKLIN COUNTIES UNTIL 200 AM CDT...
AT 119 AM CDT...DOPPLER RADAR INDICATED SEVERAL CLUSTERS OF STRONG
THUNDERSTORMS IN THE ADVISORY AREA. THE STRONGEST CELL WAS LOCATED 9
MILES SOUTHWEST OF TUSCUMBIA. ALL STORMS WERE MOVING NORTH AT 40 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
FLORENCE...MUSCLE SHOALS...RUSSELLVILLE...SHEFFIELD...TUSCUMBIA...RED
BAY...CHEROKEE...ST. FLORIAN...BELGREEN AND UNDERWOOD-PETERSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THE STORMS HAVE PASSED.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3459 8814 3489 8810 3490 8811 3491 8811
3491 8764 3431 8776 3432 8817
TIME...MOT...LOC 0619Z 189DEG 41KT 3465 8783
70/DDSpecial weather statement, Oct 13, 2:04 AM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
204 AM CDT MON OCT 13 2014
TNZ096-130745-
LINCOLN TN-
204 AM CDT MON OCT 13 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN COUNTY UNTIL
245 AM CDT...
AT 203 AM CDT...DOPPLER RADAR INDICATED A CLUSTER OF STRONG
THUNDERSTORMS CENTERED 7 MILES SOUTHEAST OF FAYETTEVILLE...AND
MOVING NORTH AT 20 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS CLUSTER
OF STORMS.
LOCATIONS IMPACTED INCLUDE...
FAYETTEVILLE...LINCOLN...HOWELL...KELSO...MIMOSA...FLINTVILLE...
SMITHLAND...MULBERRY...MOLINO AND SKINEM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THIS STORM HAS PASSED.
&&
LAT...LON 3524 8642 3524 8641 3523 8641 3523 8639
3518 8637 3515 8637 3499 8641 3500 8663
3525 8661
TIME...MOT...LOC 0703Z 189DEG 17KT 3506 8651
70/DDThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 12, 7:15 PM CDT | Special Weather Statement | HUN | DeKalb | 30 min |
| Oct 12, 7:50 PM CDT | Special Weather Statement | HUN | DeKalb | 40 min |
| Oct 12, 8:33 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb, Jackson | 27 min |
| Oct 12, 9:04 PM CDT | Flash Flood Warning | HUN | Cullman | 4 hr |
| Oct 12, 10:02 PM CDT | Special Weather Statement | HUN | Lauderdale | 28 min |
| Oct 12, 11:02 PM CDT | Special Weather Statement | HUN | Lauderdale | 28 min |
| Oct 13, 12:34 AM CDT | Special Weather Statement | HUN | Colbert | 41 min |
| Oct 13, 12:55 AM CDT | Areal Flood Warning | HUN | Cullman | 6 hr |
| Oct 13, 1:20 AM CDT | Special Weather Statement | HUN | Colbert, Franklin, Lauderdale | 40 min |
| Oct 13, 3:54 AM CDT | Special Weather Statement | HUN | Franklin | 36 min |
| Oct 13, 4:27 AM CDT | Wind Advisory | HUN | Colbert, Cullman, DeKalb, Franklin, Jackson, Lauderdale and 5 more | 17 hr |
| Oct 13, 4:40 AM CDT | Flash Flood Watch | HUN | Colbert, Cullman, DeKalb, Franklin, Jackson, Lauderdale and 5 more | 23 hr |
| Oct 13, 5:15 AM CDT | Areal Flood Warning | HUN | Colbert, Franklin, Lauderdale | 3 hr |
| Oct 13, 3:54 PM CDT | Severe Thunderstorm Warning | HUN | Cullman | 36 min |
| Oct 13, 4:24 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin | 36 min |
| Oct 13, 4:26 PM CDT | Severe Thunderstorm Warning | HUN | Cullman, Marshall, Morgan | 34 min |
| Oct 13, 4:36 PM CDT | Severe Thunderstorm Warning | HUN | Franklin, Lawrence | 24 min |
| Oct 13, 4:45 PM CDT | Severe Thunderstorm Warning | HUN | Limestone, Madison | 30 min |
| Oct 13, 4:46 PM CDT | Tornado Warning | HUN | Franklin | 33 min |
| Oct 13, 4:51 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale | 39 min |
| Oct 13, 4:54 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale, Lawrence, Limestone | 21 min |
| Oct 13, 4:56 PM CDT | Tornado Warning | HUN | Colbert, Lauderdale | 34 min |
| Oct 13, 5:05 PM CDT | Tornado Warning | HUN | Madison | 15 min |
| Oct 13, 5:14 PM CDT | Severe Thunderstorm Warning | HUN | Madison | 31 min |
| Oct 13, 5:23 PM CDT | Special Weather Statement | HUN | Limestone, Madison | 22 min |
| Oct 13, 5:29 PM CDT | Severe Thunderstorm Warning | HUN | Jackson | 15 min |
| Oct 13, 5:52 PM CDT | Special Weather Statement | HUN | Colbert, Lauderdale | 38 min |
Nearby
Flash Flood Warnings in Alabama, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.